MAUDE Adverse Event Report: HILL-ROM CARY NURSE CALL; SYSTEM, COMMUNICATION, POWERED

HILL-ROM CARY NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.¿ ¿.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the bed exit call was showing as a normal call.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
No additional investigation was required as no patient injury or delay occurred, and troubleshooting activities could not identify any issues, equipment was functioning as designed.Customer did not respond to multiple attempts to follow up regarding the issue.No problem found after logging into server.No response from poc after multiple follow up attempts.

Brand Name
NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
estephania cardenas
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key21677036
Report Number2027454-2025-00037
Device Sequence Number7693705
Product Code ILQ
UDI-Device Identifier00887761985209
UDI-Public00887761985209
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown